# SDR SWAA2025050757028

- Difficulty date: April 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA(1EA). CRACK LENGTH APPROX 0.812 INCH AT PASSENGER CABIN.   REPLACED STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND STRINGER 7R TO STRINGER 11R AT FWD GALLEY DOOR. IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9; AND DWG: 141A8370 SHEET 10 REV D; DWG: 141A8370 SHEET 11 REV D.
